# SDR SIMA20140909002

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 24,827 hours, 20,339 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 81662413
- Part serial: 2005010514
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT PASSING THROUGH FL200 DURING ICE PNEUMATIC TEST EICAS & MASTER WARNING WE1 BLEED OVERTEMP AT APPROX 50 SECONDS DURING TEST.  SECURED TEST BLEED TEMP BACK TO NORMAL RANGE DIVERT DUE TO ICING COND EN ROUTE.  R & R LT FAN AIR CONTROL THERMOSTAT IAW AMM 36-11-06.  OPERATIONS CHECKED GOOD IAW AMM 36-00-00-700-803-A.  DURING ANTI-ICE TEST GOT BLEED 1 OVERTEMP WARNING ABOUT 40 SECONDS INTO TEST.  R & R FAN AIR VLV LT IAW AMM 36-11-03 PN 8166101 SN 200007177.  R & R LT TEMP SENSOR PN 81662413 SN 2005010514 IAW AMM 36-20-01.  OPERATIONS CHECKED GOOD.
